Chen Fangqi, Chen Yushu. Existence of Solutions for Nonlinear Impulsive Hammerstein Integral Equations in Banach Spaces[J]. Applied Mathematics and Mechanics, 2000, 21(2): 111-118.
Citation: Chen Fangqi, Chen Yushu. Existence of Solutions for Nonlinear Impulsive Hammerstein Integral Equations in Banach Spaces[J]. Applied Mathematics and Mechanics, 2000, 21(2): 111-118.

Existence of Solutions for Nonlinear Impulsive Hammerstein Integral Equations in Banach Spaces

  • Received Date: 1999-01-18
  • Rev Recd Date: 1999-10-16
  • Publish Date: 2000-02-15
  • The existence of solutions for nonlinear impulsive Hammerstein integral equations with infinite numbers of moments of impulse effect on the infinite interval R+ in Banach spaces is studied.By means of ML nch fixed point theorem,an existence theorem of solutions is obtained.The result is demonstrated by means of an infinite system for impulsive integral equations.
  • loading
  • [1]
    Guo Dajun.Impulsive integral equations in Banach spaces and applications[J].J Appl Math Stochastic Anal,1992,5(2):111~122.
    [2]
    Heinz H P.On the behaviour of measure of noncompactness with respect to differentiation and integration of vector-valued functions[J].Nonlinear Anal TMA,1983,7(2):1351~1371.
    [3]
    ML nch H.Boundary value problems for nonlinear ordinary differential equations of second order in Banach spaces[J].Nonlinear Anal TMA,1980,4(5):985~999.
    [4]
    Guo Dajun,Extremal solutions of nonlinear Fredholm integral equations in ordered Banach spaces[J].Northeastern Math J,1991,7(4):416~423.
    [5]
    Anselone P M.Integral equations on the half line[J].J Integral Equation,1985,9(suppl):3~23.
    [6]
    Guo Dajun.Nonlinear impulsive Volterra integral equations in Banach spaces and applications[J].J Appl Math Stochactic Anal,1993,6(1):35~48.
    [7]
    Vaughn R.Existence and comparison results for nonlinear Volterra integral equations in Banach spaces[J].Appl Anal,1978,7(2):337~348.
    [8]
    陈芳启.Banach空间非线性方程的解[D].博士论文.济南:山东大学,1998.
    [9]
    Chen Fangqi.Existence theorems of solutions for nonlinear impulsive Volterra integral equations in Banach spaces[J].Appl Math J Chinese University,1997,12B(3):299~306.
    [10]
    Deimling K.Nonlinear Functional Analysis[M].Berlin:Springer-Verlag,1985.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2288) PDF downloads(676) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return